# SDR ERA2005F00006

- Difficulty date: November 19, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Engine: Pwa PW121
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 857110069
- Condition: Cracked
- Location: Rt Ladder
- Part time: 32,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WHILE AIRCRAFT UNDERGOING C1-CHECK IN THE RT LADDER PLATE AT (RT) YW137, FORWARD OF STRIGER 6.  REPAIRED IAW RD.  (K)
